Alert archive / Tennessee / Special Weather Statements in 2016
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jul 4, 2016, 8:13 PM CDT for Lawrence County, Tennessee. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2016, 8:13 PM CDT (01:13 UTC)
- Expired
- Jul 4, 2016, 8:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Nashville, TN
County Lawrence County, TN
The radar
The Northeast Alabama radar (KHTX), 123 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 944 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.6
The text
As transmitted.
087
WWUS84 KOHX 050113
SPSOHX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
813 PM CDT MON JUL 4 2016
TNZ093-094-050145-
WAYNE TN-LAWRENCE TN-
813 PM CDT MON JUL 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAWRENCE AND
SOUTHEASTERN WAYNE COUNTIES UNTIL 845 PM CDT...
AT 812 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
UNDERWOOD-PETERSVILLE...OR 11 MILES NORTH OF FLORENCE...MOVING
NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAWRENCEBURG...LORETTO...ST. JOSEPH...WESTPOINT...
IRON CITY AND LEOMA.
LAT...LON 3500 8777 3501 8778 3534 8749 3515 8720
3514 8721 3512 8720 3512 8722 3506 8722
3500 8737
TIME...MOT...LOC 0112Z 234DEG 32KT 3497 8768
$$
WHITEHEADWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jul 4, 8:13 PM CDT, 0 minutes earlier.
Area forecast discussion, Jul 4, 8:13 PM CDT, 0 minutes before
Area Forecast Discussion National Weather Service Nashville TN 813 PM CDT MON JUL 4 2016 .UPDATE... FOR EVENING DISCUSSION. && .DISCUSSION... OHX 00z raob showing 2.1 inches of precipitable water. This is 2 standard deviations above normal for this time of the year. Good moiture transport continues at the 850 mbar level on 30 knot southwesterly winds out ahead of the mid level short wave that is back in Missouri down through eastern Oklahoma and has moved very little last several hours. Showers and storms continue to develop in western Tennessee and northern Mississippi that are working this way. Cloud tops have warmed slightly over western Tennessee past hour. Have updated flash flood watch and will keep it running through daybreak for counties along the Kentucky border. && .AVIATION... 18Z TAF DISCUSSION. With temps approaching convective levels, shower and tstm activity will increase with time. Look for coverage to increase further still as pva swings across the area tonight. Some gusty winds will be prevalent in subsidence zones and also with the convection that occurs later. 00z to 06z should be the most active period for the strongest storms. Cigs will lower to mvfr levels and ifr at times later tonight. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT Tuesday FOR Clay-Macon- Montgomery-Pickett-Robertson-Stewart-Sumner. && DISCUSSION......01/Boyd AVIATION........01/Boyd
Hazardous weather outlook, Jul 4, 5:04 AM CDT, 15 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 504 AM CDT MON JUL 4 2016 TNZ005>011-051030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT- 504 AM CDT MON JUL 4 2016 ...FLASH FLOOD WATCH FOR EXTREME NORTHERN MIDDLE TENNESSEE THROUGH 7 AM CDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS BECOMING WIDESPREAD ACROSS THE EXTREME NORTH... ESPECIALLY THIS AFTERNOON AND EVENING. A FEW STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. IN ADDITION...HEAVY DOWNPOURS MAY PRODUCE FLASH FLOODING OF LOW LYING AND POORLY DRAINED AREAS. A FLASH FLOOD WATCH IS POSTED FOR ALL OF EXTREME NORTHERN MIDDLE TENNESSEE UNTIL 7 AM TUESDAY... INCLUDING ALL COUNTIES THAT BORDER KENTUCKY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO PASS ALONG ANY REPORTS OF FLASH FLOODING, WIND DAMAGE OR LARGE HAIL TO THE NATIONAL WEATHER SERVICE. TNZ023>034-056>066-075-077>080-093>095-051030- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 504 AM CDT MON JUL 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS DEVELOPING AND INCREASING IN COVERAGE...ESPECIALLY THIS AFTERNOON AND EVENING. A FEW STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. IN ADDITION...HEAVY DOWNPOURS MAY PRODUCE BRIEF PONDING OF WATER IN LOW LYING AND POORLY DRAINED AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO PASS ALONG ANY REPORTS OF FLASH FLOODING, WIND DAMAGE OR LARGE HAIL TO THE NATIONAL WEATHER SERVICE. 19
In the hours before
Local storm report, Jul 4, 6:50 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
650 PM CDT MON JUL 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 6 N GAINESBORO 36.45N 85.67W
07/04/2016 JACKSON TN 911 CALL CENTER
NUMEROUS POWER OUTAGES IN THE AREA DUE TO TREES COMING
DOWN ON POWER LINES.
&&
EVENT NUMBER OHX1600692
FBSpecial weather statement, Jul 4, 6:58 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
658 PM CDT MON JUL 4 2016
TNZ008-027-028-062-050030-
DAVIDSON TN-SUMNER TN-WILSON TN-RUTHERFORD TN-
658 PM CDT MON JUL 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DAVIDSON...NORTHWESTERN
RUTHERFORD...SOUTHWESTERN SUMNER AND NORTHWESTERN WILSON COUNTIES
UNTIL 730 PM CDT...
AT 658 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DOWNTOWN NASHVILLE...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...LEBANON...NASHVILLE...MADISON...HENDERSONVILLE...SMYRNA...
BRENTWOOD...LA VERGNE...MOUNT JULIET...FOREST HILLS...OAK HILL...
BELLE MEADE...LAKEWOOD...HERMITAGE...BELINDA CITY...OLD HICKORY...
RURAL HILL...ANTIOCH...BERRY HILL AND PERCY PRIEST LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3611 8628 3597 8663 3603 8678 3605 8685
3615 8692 3637 8657
TIME...MOT...LOC 2358Z 240DEG 25KT 3614 8674
SHAMBURGERLocal storm report, Jul 4, 7:08 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
708 PM CDT MON JUL 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 3 WSW ANTIOCH 36.04N 86.72W
07/04/2016 DAVIDSON TN FACEBOOK
FACEBOOK PHOTO OF A LARGE TREE LIMB DOWN ON A HOME
BETWEEN OLD HICKORY BLVD AND NOLENSVILLE ROAD. ALSO
TWITTER REPORT OF A TREE LIMB DOWN ON DUSTIN LANE AT
BATTERY LANE IN OAK HILL. TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER OHX1600693
SHAMBURGERLocal storm report, Jul 4, 7:09 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
709 PM CDT MON JUL 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM NON-TSTM WND DMG 2 WNW FRANKLIN 35.94N 86.88W
07/04/2016 WILLIAMSON TN PUBLIC
PICTURE OF A LARGE LIMB DOWN ON A TREE NEAR FRANKLIN
HIGH SCHOOL. TIME IS WHAT WAS REPORTED TO US. NO ECHOS
ON RADAR.
0232 PM TSTM WND DMG 1 S GREEN HILL 36.22N 86.57W
07/04/2016 WILSON TN EMERGENCY MNGR
TREES...TREE LIMBS...AND POWER LINES DOWN ON BERKSHIRE
DRIVE...BLUERIDGE DRIVE OFF BIGHORN DRIVE AND CATSKILL
DRIVE OFF MATTERHORN DRIVE.
0237 PM TSTM WND DMG 2 SW GREEN HILL 36.22N 86.59W
07/04/2016 DAVIDSON TN NWS EMPLOYEE
SEVERAL TREE LIMBS DOWN ON TULIP GROVE ROAD AND ONE
TREE DOWN ON BIG HORN DRIVE. TIME ESTIMATED BY RADAR.
0239 PM TSTM WND DMG 1 S GREEN HILL 36.23N 86.57W
07/04/2016 WILSON TN 911 CALL CENTER
TREE LIMB CAME DOWN AND TOOK A POWER LINE WITH IT.
0240 PM TSTM WND DMG 4 NNE MOUNT JULIET 36.26N 86.49W
07/04/2016 WILSON TN EMERGENCY MNGR
TREE AND POWER LINES DOWN ON GAY WINDS DRIVE OFF BENDER
FERRY
0248 PM TSTM WND DMG 5 E HARTSVILLE 36.39N 86.06W
07/04/2016 TROUSDALE TN 911 CALL CENTER
MANY LIMBS DOWN ACROSS THE AREA.
0315 PM TSTM WND DMG 4 NW HARTSVILLE 36.44N 86.21W
07/04/2016 TROUSDALE TN 911 CALL CENTER
POWER OUTAGES ON HONEYSUCKLE LANE DUE TO LIMBS FALLING
ON POWER LINES.
0328 PM TSTM WND DMG CARTHAGE 36.26N 85.94W
07/04/2016 SMITH TN 911 CALL CENTER
MULTIPLE POWER OUTAGES ACROSS THE COUNTY DUE TO LIMBS
AND TREES DOWN. SOURCE IS THE POWER COMPANY.
0329 PM TSTM WND DMG 1 NE HERMITAGE 36.21N 86.61W
07/04/2016 DAVIDSON TN PUBLIC
SEVERAL TREES DOWN AROUND 4402 ANDREW JACKSON PKWY IN
HERMITAGE. PICTURE OF LIMBS DOWN IN GREEN HILL.
0330 PM TSTM WND DMG 9 W CELINA 36.54N 85.65W
07/04/2016 CLAY TN 911 CALL CENTER
NUMEROUS TREES DOWN. TIME ESTIMATED FROM RADAR.
0330 PM TSTM WND DMG 9 W CELINA 36.54N 85.65W
07/04/2016 CLAY TN 911 CALL CENTER
NUMEROUS TREES DOWN. TIME ESTIMATED FROM RADAR.
0331 PM TSTM WND DMG HARTSVILLE 36.39N 86.17W
07/04/2016 TROUSDALE TN 911 CALL CENTER
MANY LIMBS DOWN IN THE AREA.
0340 PM TSTM WND DMG 6 N GAINESBORO 36.45N 85.67W
07/04/2016 JACKSON TN 911 CALL CENTER
NUMEROUS POWER OUTAGES IN THE AREA DUE TO TREES COMING
DOWN ON POWER LINES.
0345 PM TSTM WND DMG 7 NE CELINA 36.62N 85.42W
07/04/2016 CLAY TN 911 CALL CENTER
POWER OUTAGES REPORTED DUE TO TREES DOWN ON LINES. TIME
ESTIMATED FROM RADAR.
0402 PM TSTM WND DMG 3 E GAINESBORO 36.36N 85.60W
07/04/2016 JACKSON TN UTILITY COMPANY
TREES DOWN IN AREA WHICH TOOK DOWN POWER LINES.
NUMEROUS POWER OUTAGES REPORTED.
0408 PM TSTM WND DMG BYRDSTOWN 36.57N 85.13W
07/04/2016 PICKETT TN FACEBOOK
TREE AND POWER LINE DOWN IN YARD OF HOME ON HASSLER
LANE IN BYRDSTOWN
0640 PM TSTM WND DMG 3 WSW ANTIOCH 36.04N 86.72W
07/04/2016 DAVIDSON TN FACEBOOK
FACEBOOK PHOTO OF A LARGE TREE LIMB DOWN ON A HOME
BETWEEN OLD HICKORY BLVD AND NOLENSVILLE ROAD. ALSO
TWITTER REPORT OF A TREE LIMB DOWN ON DUSTIN LANE AT
BATTERY LANE IN OAK HILL. TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER OHX1600677 OHX1600687 OHX1600678 OHX1600679 OHX1600688
OHX1600683 OHX1600685 OHX1600681 OHX1600680 OHX1600689 OHX1600690
OHX1600684 OHX1600692 OHX1600691 OHX1600682 OHX1600686 OHX1600693
SHAMBURGERSpecial weather statement, Jul 4, 8:08 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 808 PM CDT MON JUL 4 2016 TNZ030-032-064-065-050200- DE KALB TN-WHITE TN-SMITH TN-PUTNAM TN- 808 PM CDT MON JUL 4 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHITE...SOUTHEASTERN SMITH...NORTHERN DE KALB AND WESTERN PUTNAM COUNTIES UNTIL 900 PM CDT... AT 808 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF GORDONSVILLE...OR 9 MILES NORTH OF SMITHVILLE... MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COOKEVILLE...SPARTA...SMITHVILLE...ALGOOD...BAXTER...GORDONSVILLE... HICKMAN...DOWELLTOWN...LIBERTY...EDGAR EVANS STATE PARK... BURGESS FALLS STATE PARK...HAMPTONS CROSSROADS... CENTER HILL LAKE AND BAKERS CROSSROADS. LAT...LON 3600 8597 3618 8597 3623 8542 3593 8543 TIME...MOT...LOC 0108Z 270DEG 30KT 3609 8588 SHAMBURGER
Special weather statement, Jul 4, 8:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
813 PM CDT MON JUL 4 2016
TNZ093-094-050145-
WAYNE TN-LAWRENCE TN-
813 PM CDT MON JUL 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAWRENCE AND
SOUTHEASTERN WAYNE COUNTIES UNTIL 845 PM CDT...
AT 812 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
UNDERWOOD-PETERSVILLE...OR 11 MILES NORTH OF FLORENCE...MOVING
NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAWRENCEBURG...LORETTO...ST. JOSEPH...WESTPOINT...
IRON CITY AND LEOMA.
LAT...LON 3500 8777 3501 8778 3534 8749 3515 8720
3514 8721 3512 8720 3512 8722 3506 8722
3500 8737
TIME...MOT...LOC 0112Z 234DEG 32KT 3497 8768
WHITEHEADThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:08 PM CDT | Special Weather Statement | OHX | Putnam | 52 min |
| Jul 4, 9:06 PM CDT | Special Weather Statement | OHX | Rutherford | 24 min |
| Jul 5, 2:15 PM CDT | Special Weather Statement | OHX | Wilson | 45 min |
Nearby
Special Weather Statements in Tennessee, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.